Toggle Main Menu Toggle Search

Open Access padlockePrints

Sofic groups: graph products and graphs of groups

Lookup NU author(s): Professor Sarah Rees


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We prove that graph products of sofic groups are sofic, as are graphs of groups for which vertex groups are sofic and edge groups are amenable.

Publication metadata

Author(s): Ciobanu L, Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Pacific Journal of Mathematics

Year: 2014

Volume: 271

Issue: 1

Pages: 53–64

Print publication date: 10/09/2014

Online publication date: 10/09/2014

Acceptance date: 10/01/2014

Date deposited: 04/11/2013

ISSN (print): 0030-8730

ISSN (electronic): 1945-5844

Publisher: Mathematical Sciences Publishers


DOI: 10.2140/pjm.2014.271.53


Altmetrics provided by Altmetric